BibTeX record journals/jam/KaabouchiA11

download as .bib file

@article{DBLP:journals/jam/KaabouchiA11,
  author    = {Aziz El Kaabouchi and
               Sumiyoshi Abe},
  title     = {Necessary and Sufficient Condition for Stability of Generalized Expectation
               Value},
  journal   = {J. Applied Mathematics},
  volume    = {2011},
  pages     = {804836:1--804836:7},
  year      = {2011},
  url       = {https://doi.org/10.1155/2011/804836},
  doi       = {10.1155/2011/804836},
  timestamp = {Thu, 16 Aug 2018 14:37:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jam/KaabouchiA11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier